# SDR SWIA201912747395

- Difficulty date: November 14, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FLOOR BEAM AT LBL9 FS409+118 TO FS559+10.   REPLACED DAMAGED SECTION OF FLOOR BEAM PER  REO 601R-53-41-2636 REV.
